Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kittykungfoo

after accutane

Recommended Posts

i had serious cystic acne for about a year and a half and then i went on accutane for 5 months. it completely beat the acne. i have now been off of it for 6 weeks but my cheeks are still very red. they are also very easily irritated. theres a lot of scarring but what im most concerned about is the redness. not only does my entire face have a light red tint but there are bright red spots all over my cheeks where pimples and cysts used to be that wont go away. how long will i have to wait? is there anything i can do?

Share this post


Link to post
Share on other sites
anyone?

My face is still red even after being off Accutane about a year and half now i think. But it's not really "redness" more hyper pigmentation , they say it fades over time but im seeking treatment for mine.

Share this post


Link to post
Share on other sites

the redness could be dryness/irritation, for me drinking enough water helps. If you've noticed your skin being ashy try to stay hydrated. Other than that the red marks from cystic acne will piss you off they take forever to fade

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×